Journal article icon

Journal article

Relativistic Euler equations for isentropic fluids: Stability of Riemann solutions with large oscillation

Abstract:

We analyze global entropy solutions of the 2 x 2 relativistic Euler equations for isentropic fluids in special relativity and establish the uniqueness of Riemann solutions in the class of entropy solutions in L ∞ ∩ BVloc with arbitrarily large oscillation. The uniqueness result does not require specific reference to any particular method for constructing the entropy solutions. Then the uniqueness of Riemann solutions implies their inviscid time-asymptotic stability under arbitrarily large L1 ...

Expand abstract

Actions


Access Document


Publisher copy:
10.1007/s00033-004-3097-9

Authors


Journal:
Zeitschrift fur Angewandte Mathematik und Physik
Volume:
55
Issue:
6
Pages:
903-926
Publication date:
2004-11-05
DOI:
EISSN:
1420-9039
ISSN:
0044-2275
URN:
uuid:01d12b21-8fc2-46f7-b1fa-04dfbb6cd83d
Source identifiers:
203179
Local pid:
pubs:203179

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP